Extended covariance identities and inequalities
We state an abstract version of covariance identities and inequalities for normal martingales, which uses any gradient operator that satisfies a Clark formula. This extends and makes more precise some results of Houdré and Pérez-Abreu (Ann. Probab. 23 (1995)), with simplified proofs.
Volume (Year): 55 (2001)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Privault, Nicolas, 1999. "Multiple stochastic integral expansions of arbitrary Poisson jump times functionals," Statistics & Probability Letters, Elsevier, vol. 43(2), pages 179-188, June.
- Elliott, R. J. & Tsoi, A. H., 1993. "Integration by Parts for Poisson Processes," Journal of Multivariate Analysis, Elsevier, vol. 44(2), pages 179-190, February.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:247-255. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.